# SDR 96ZZZX3428

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C610
- Condition: Lead Failed
- Location: Fuel System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEAD WIRE TWISTED OFF.  CAUSED BY INSTALLATION ERROR BY BOTTOMING OUT LEAD WIRE SCREW OR USING A FAULTY SCREW.  THIS CAUSED POWER LEAD TO TWIST OFF.
